Does anyone else’s child suffer nosebleeds from amoxicillin? My son (M age 11) was put on it for strep, two days ago. It’s 2 pills twice daily. And everytime after he takes the amoxicillin about half an hour later his nose bleeds for about 20-25 minutes. Waiting on his doctor to call me back. Just wondering if any other kids suffer the same way?
Allergies stop immediately and take him in . I found out he hard way when I was younger .
me & my oldest are allergic but we just break out in hives by day 2
I’d def get in touch with the dr before giving another dose.
I’ve never heard of that
Allergic reaction. That how it started with me. Then I got terrible hives
Sounds like he may be allergic. My daughter Is allergic and her Dr told me that is a symptom to look for
Allergic if you continue he’ll probably pop up with a rash in the next few days. This happened to my youngest and like a week in she woke up with a rash all over her body, it began with the random nose B tho after doses.
My son just swells up, & breaks out in hives from amoxicillin. He has always taken amoxicillin, so this was unusual & out of nowhere for him.
Are we not allowed to spell out nosebleeds
It’s one of the side effects to check with your Doctor immediately for.
Please Call prescribing Dr now
Stop giving the medication
My son is allergic, but he has a skin reaction, dermatitis.
My son has a reaction but not like that…he’s not prescribed that anymore…I’d go back to dr and get a different prescription
I just googled it
Judging by this I would stop the antibiotics and speak to your gp